# SDR DL76G030119

- Difficulty date: February 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 27,203 hours, 5,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 333780100
- Part serial: 36461
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND LEFT OVERWING SLIDE SQUIB NOT ILLUMINATING WITH TEST SWITCH 1.  RT SPOILER SQUIB LIGHT WILL NOT ILLUMINATE WITH TEST SWITCH 2.  INSTALLED NEW BATTERY POWER SUPPLY AND BATTERY M962.  ALL SQUIB TESTS NOW OK.
